# SDR AALA20040562

- Difficulty date: May 16, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY EXIT LIGHT AT R4 DOOR INOPERATIVE.  FOUND BULB HOLDER LOOSE.  TIGHTENED BULB HOLDER FOR EMERGENCY EXIT LIGHT AT R4 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
